# SDR DALA2019051102985

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB BTW STA 851-870 AT PAX CABIN (CPAX). NRC 00204: CUSP WEB WAS REPAIRED BTW STA 851 TO 870 RT AT PAX CABIN PER SRM 53-00-55-2R-4. (LP #1068823)
